# SDR DL757002292

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 41,396 hours, 20,836 cycles
- Engine: Pwa PW2037
- Engine time: 31,172 hours, 15,237 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: PW2037RTC
- Part serial: 716567
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 31,172 hours, 15,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IRR/ NR 2 ENG CHIP DETECTOR FELL OUT AT PUSHBACK/ENG START. CORR/ FOUND CHIP DETECTOR HOUSING WORN THROUGH BOSS. REPLACED DETECTOR ASSY. RAN ENG LK CK GOOD.
